Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

Free subgroups within the images of quantum representations

Louis Funar / Toshitake Kohno
  • IPMU, Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Meguro-Ku, Tokyo 153-8914, Japan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-11-08 | DOI: https://doi.org/10.1515/form.2011.162

Abstract

We prove that, except for a few explicit roots of unity, the quantum image of any Johnson subgroup of the mapping class group contains an explicit free non-abelian subgroup.

Keywords: Mapping class group; Dehn twist; triangle group; braid group; Burau representation; Johnson filtration; quantum representation

MSC: 57M07; 20F36; 20F38; 57N05

About the article

Received: 2011-09-23

Revised: 2011-10-24

Published Online: 2011-11-08

Published in Print: 2014-03-01


Funding Source: Grant-in-Aid for Scientific Research (Japan Society for Promotion of Science)

Award identifier / Grant number: 23340014

Funding Source: World Premier International Research Center Initiative

Award identifier / Grant number: MEXT


Citation Information: Forum Mathematicum, Volume 26, Issue 2, Pages 337–355, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.162.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Thomas Koberda and Ramanujan Santharoubane
Inventiones mathematicae, 2016, Volume 206, Number 2, Page 269
[3]
Louis Funar and Wolfgang Pitsch
Journal of the Institute of Mathematics of Jussieu, 2016, Page 1

Comments (0)

Please log in or register to comment.
Log in